eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Viagra cause Headache?

Summary: Headache is found among people who take Viagra, especially for people who are male, 60+ old, have been taking the drug for < 1 month, also take medication Aspirin, and have Erection problems.

We study 33,728 people who have side effects while taking Viagra from FDA and social media. Among them, 1,114 have Headache. Find out below who they are, when they have Headache and more.

You are not alone: join a mobile support group for people who take Viagra and have Headache >>>

 

 

 

 

Viagra

Viagra has active ingredients of sildenafil citrate. It is often used in erection problems. (latest outcomes from 35,073 Viagra users)

Headache

Headache (pain in head) has been reported by people with multiple sclerosis, depression, high blood pressure, rheumatoid arthritis, osteoporosis. (latest reports from 202,234 Headache patients)

On Dec, 26, 2014: 33,728 people reported to have side effects when taking Viagra. Among them, 2,276 people (6.75%) have Headache.

Trend of Headache in Viagra reports

Time on Viagra when people have Headache * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Headache36.69%13.67%5.04%14.39%22.30%6.47%1.44%

Age of people who have Headache when taking Viagra * :

0-12-910-1920-2930-3940-4950-5960+
Headache0.06%0.25%0.61%1.41%4.54%19.93%29.37%43.84%

Severity of Headache when taking Viagra ** :

leastmoderateseveremost severe
Headache25.00%62.50%12.50%0.00%

How people recovered from Headache ** :

while on the drugafter off the drugnot yet
Headache33.33%33.33%33.33%

Top conditions involved for these people * :

  1. Erectile dysfunction (556 people, 24.43%)
  2. Hypertension (67 people, 2.94%)
  3. Pain (58 people, 2.55%)
  4. Ill-defined disorder (54 people, 2.37%)
  5. Blood cholesterol increased (44 people, 1.93%)

Top co-used drugs for these people * :

  1. Aspirin (282 people, 12.39%)
  2. Lipitor (174 people, 7.64%)
  3. Levitra (156 people, 6.85%)
  4. Lisinopril (96 people, 4.22%)
  5. Atenolol (88 people, 3.87%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Headache while taking Viagra?

You are not alone! Join a mobile support group:
- support group for people who take Viagra and have Headache
- support group for people who take Viagra
- support group for people who have Headache

Recent conversations of related support groups:

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Viagra, Headache

You may be interested at these reviews (Write a review):

  • Garcinia and high blood pressure
    I am taking a weight loss pill last couple of days. Last two days after I ate cheese, I had headache and high blood pressure,nausea. Yesterday whole day I had stomach upset, pain, nausea. I am not going to take ot anymore.
  • Dyphenhydramine and headaches horrible going one almost 24 hours a day for 4 weeks and cant get them to stop, now looking for cause . think its the dyphenhydramine im taking to help me sleep .
    have been taking 3 dyphenhydramine for some time to help me sleep , just in last few weeks began having severe headache almost all the time.. cant get it to go away. just found out it can cause headache and am going to lower my intake to one per night and see if my headaches get better. am taking migrane meds and that hasnt helped a bit so think its not migranes im having. some other reason.
  • Blood in semen 3 times after taking viagra
    On three separate occasions, after using Viagra, I had large amounts of blood in my semen. This condition slowed down but each time produced blood in ejaculate for a period of 3 months EACH TIME. I went to a doctor each time, was tested for everything, ultrasounds , prostate, infection, all came back normal. PSA low etc. Each incident I took a Viagra and during sex I ejaculated semen. I waited a month, masturbated and everything was fine,, had sex and there was red blood in my precum. Finally after 3 months it stopped. The second time it occurred I was concerned and went back to the doctor to be told I was fine. The third time, it was directly related to Viagra. I can take Cialis without a problem. No one seems to say it is the Viagra,,, except my body
  • Raspberry ketones - side-effect of red face, face muscle twitching
    Whenever I use Raspberry Ketones 500mg capsules (1 a day) I get reddening of the tops of my cheeks coupled with muscle tightening/twitching of the cheek muscles closest to the nose (the muscles that contract if someone blows in your eyes) and the muscles at the bridge of nose at times too. Both sets of symptoms last for a day, then to be repeated again the next day on taking the next capsule. Whenever I cease using the product the symptoms likewise end. They began occurring from the very first use of the product. They are sometimes accompanied by a very low-grade headache. I thus now no longer use the product, plus the product made no difference whatsoever to my weight gain/loss when using it daily over several weeks.
  • Losartan potassium headaches (1 response)
    I avoided going to the doctor for years and decided it was time to bite the bullet. The bullet bit back. High Blood pressure and cholesterol. Doc prescribed me 100mg Losartan Potassium right out of the gate. At 33 years old, this concerns me. I've been on it for about a week and have had a constant moderate headache along with some slight dizziness/foggy feeling. I also noticed some ringing in my ears a few times as well. Going back to the doc today. My pharmacist says they usually start people on lower doses than 100 mg. Anyone else dealing with something similar?

More reviews for: Viagra, Headache

Comments from related studies:

  • From this study (2 years ago):

  • I have erectile dysfunction for over a year now and all the side effects that I have felt so far was a very moderate headache. I must say that Indian medications have the same side effects and effectiveness. I recommend to check http://generic-from-india.com/

    Reply

  • From this study (2 years ago):

  • Diagnosed psoriatic arthritis 1981, severe arthritis remission 1982 with minor after. Used cortisone compounds for plaque psoriasis since with minimal effectiveness. Started Humira 10 mths ago. Initially experienced Very High effectiveness with improved nails. Now winter time, few minor blemishes reappeared. PCP had me on statins for high cholesterol years with minimal results or side effects. Recently endocrinologist prescribed Lipitor (now atorvastatin calcium @ 40mg/day since generic ~ 11/2012) with better results, but experienced tolerable headaches and depressed moods/lack of enthusiasm.

    3 weeks ago atorvastatin switched to 80mg/day to increase effectiveness, headaches & moodiness also increased. One week after 80mg/day, morning of day Humira shot due (evening every 2 weeks), experienced never before encountered localized pustular psoriasis on hands & feet. Dermatologist directed take Humira that evening & prescribed Clobex with no outbreak explanation. Can doubling atorvastatin cause pustular psoriasis outbreak or any interactions with listed drugs or supplements?

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.